Sharp estimates for oscillatory integral operators via polynomial partitioning

Larry Guth Massachusetts Institute of Technology Cambridge, MA, U.S.A. Jonathan Hickman University of Chicago Chicago, IL, U.S.A. Marina Iliopoulou University of California, Berkeley Berkeley, CA, U.S.A.

TBD mathscidoc:2104.43002

Acta Mathematica, 223, (2), 251 – 376, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-04-08 14:48:02 uploaded by actaadmin ] [ 11 downloads ] [ 0 comments ]
@inproceedings{larry2019sharp,
  title={Sharp estimates for oscillatory integral operators via polynomial partitioning},
  author={Larry Guth, Jonathan Hickman, and Marina Iliopoulou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408144802831807785},
  booktitle={Acta Mathematica},
  volume={223},
  number={2},
  pages={251 – 376},
  year={2019},
}
Larry Guth, Jonathan Hickman, and Marina Iliopoulou. Sharp estimates for oscillatory integral operators via polynomial partitioning. 2019. Vol. 223. In Acta Mathematica. pp.251 – 376. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408144802831807785.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved